# SDR CA100521008

- Difficulty date: May 13, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Raythn HAWKER900XP
- Aircraft time: 1,305 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Battery Contact
- Part time: 1,603 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT PERFORMING COCKPIT CHECKS NOTED NO VOLTAGE INDICATION FOR NR 2 BATTERY.  MAINTENANCE PERSONNEL ENTERED REAR EQUIPMENT BAY AND SMELLED SMOKE.  INVESTIGATION REVEALED BURNED WIRES BY THE EMERGENCY BATTERY CONTACTOR.  FURTHER INVESTIGATION FOUND BRAIDED WIRE OF 2 POWER DIODES CONTACTING.  FOUND A LARGE COAXIAL CABLE PUSHING ON ONE OF THE POWER DIODES WIRING, FORCING IT TO CONTACT THE SECOND POWER DIODE WIRING THUS CAUSING A HIGH CURRENT DRAW AND IN TURN MELTED WIRES BY THE EMERGENCY BATTERY CONTACTOR.  REPLACED THE 2 DIODES AND EMERGENCY CONTACTOR.  REPAIRED THE DAMAGED WIRES, REPOSITIONED AND SECURED THE COAXIAL CABLE AWAY FROM THE DIODES.  SYSTEM FUNCTION TESTED SATISFACTORY.  HAWKER BEECHCRAFT TECHNICAL REP COPIED ON THIS INCIDENT.  REFERENCE PENTA AVIATION W/O 3561-1.03 FOR FULL DETAILS .
